Alert archive / Oklahoma / Special Weather Statements in 2015
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 23, 2015, 8:21 AM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2015, 8:21 AM CDT (13:21 UTC)
- Expired
- Aug 23, 2015, 9:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
Counties Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 64 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.4 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1160 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
077
WWUS84 KTSA 231321
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 AM CDT SUN AUG 23 2015
ARZ029-OKZ049-075-076-231400-
SEBASTIAN AR-LATIMER OK-PUSHMATAHA OK-LE FLORE OK-
821 AM CDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN...
NORTHEASTERN PUSHMATAHA...LATIMER AND LE FLORE COUNTIES UNTIL 900 AM
CDT...
AT 821 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF ROBBERS
CAVE STATE PARK TO 4 MILES SOUTHEAST OF MANSFIELD...AND MOVING SOUTH
AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
POTEAU...WILBURTON...CLAYTON...HEAVENER...TALIHINA...WISTER...HOWE...
HARTFORD...RED OAK...FANSHAWE...ALBION...HEAVENER RUNESTONE STATE
PARK...HIGGINS...TUSKAHOMA...BIG CEDAR...STANLEY...MUSE...TALIMENA
STATE PARK...ROBBERS CAVE STATE PARK AND YANUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD
MINOR STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3454 9549 3503 9548 3503 9535 3505 9535
3505 9423 3497 9424 3495 9434 3496 9437
3493 9445 3453 9446
TIME...MOT...LOC 1321Z 005DEG 25KT 3502 9545 3500 9419
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 23, 6:22 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Aug 23, 6:22 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 622 AM CDT SUN AUG 23 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A LARGE THUNDERSTORM COMPLEX WILL CONTINUE TO TRACK SOUTHEAST...EVENTUALLY IMPACTING KMLC AND KFSM AFTER 13-14Z. GUSTY WINDS WILL BE POSSIBLE THIS MORNING...WITH A WEAKENING TREND EXPECTED LATE THIS MORNING. AREAS OF MVFR/IFR CIGS AND VSBYS WILL BE POSSIBLE IN THE RAIN AREAS. AREAS OF SHOWERS/FEW STORMS MAY REDEVELOP TONIGHT...MAINLY AFTER 06Z. && .PREV DISCUSSION... /ISSUED 254 AM CDT SUN AUG 23 2015/ DISCUSSION... THUNDERSTORMS ONGOING EARLY THIS MORNING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS...POISED TO MOVE INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITHIN THE NEXT FEW HOURS. THE OVERALL SEVERE THREAT WITH THESE STORMS IS DIMINISHING...ALTHOUGH AN ISOLATED EMBEDDED MARGINALLY SEVERE STORM OR TWO WILL REMAIN POSSIBLE THROUGH ABOUT MID MORNING. HEAVY RAIN AND FLOODING POTENTIAL WILL BE A CONCERN THOUGH...ESPECIALLY ACROSS PARTS OF NORTHERN OTTAWA COUNTY AND PAWNEE COUNTY THAT SAW 3 TO 4 INCHES OF RAIN YESTERDAY MORNING. ADDITIONAL THUNDERSTORMS WILL REMAIN LIKELY THROUGH THE DAY...FOCUSED ALONG THE COLD FRONT PUSHING THROUGH THE AREA. THE FRONT WILL LIKELY BECOME STATIONARY SOMEWHERE NEAR THE RED RIVER BY TONIGHT...WITH YET ANOTHER ROUND OF THUNDERSTORMS EXPECTED OVERNIGHT NEAR THE 850 FRONT IN SOUTHEAST OKLAHOMA AND INTO WEST CENTRAL ARKANSAS. THE THUNDERSTORM POTENTIAL WILL GRADUALLY SHIFT FARTHER SOUTH AS THE SURFACE HIGH FINALLY ESTABLISHES ITSELF BY TUESDAY. FOR NOW...IT LOOKS LIKE NORTHWEST FLOW WILL DOMINATE THE WEATHER PATTERN FOR NEXT WEEK...KEEPING BELOW NORMAL TEMPERATURES IN THE FORECAST...AND LOW THUNDERSTORM CHANCES FROM MID WEEK ON. IT IS WORTH NOTING THAT THE NEW GFS DOES NOT AGREE WITH THIS SCENARIO...INSTEAD SHOWING THE UPPER LEVEL RIDGE BUILDING EASTWARD INTO THE PLAINS STATES LATE IN THE WEEK AND INTO NEXT WEEKEND. HOWEVER...THIS SOLUTION HAS BEEN DISCOUNTED AT THIS POINT...AS IT HAS NO SUPPORT FROM ENSEMBLE GUIDANCE OR ANY OF THE FOREIGN MODELS. TIMING INDIVIDUAL IMPULSES IN THE MEAN UPPER FLOW AND THEREFORE...THE BEST STORM CHANCES THROUGH THIS PERIOD IS VERY UNCERTAIN AT THIS POINT...SO HAVE OPTED TO JUST INCLUDE SLIGHT CHANCE POPS WHEN NECESSARY. && .PRELIMINARY POINT TEMPS/POPS... TUL 81 62 82 60 / 60 30 20 0 FSM 88 68 84 63 / 50 30 20 10 MLC 87 68 85 66 / 40 40 30 10 BVO 80 58 82 56 / 70 10 10 0 FYV 82 61 78 56 / 60 20 10 0 BYV 81 61 78 55 / 80 20 10 0 MKO 84 65 82 61 / 50 40 20 0 MIO 80 58 81 55 / 80 10 10 0 F10 84 65 82 63 / 50 40 30 0 HHW 94 73 91 69 / 40 30 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Aug 23, 5:00 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT SUN AUG 23 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT SUN AUG 23 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. DANGEROUS HEAT. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA. ONSET...THIS AFTERNOON. DISCUSSION... A THUNDERSTORM COMPLEX ACROSS PARTS OF FAR NORTHEAST OKLAHOMA INTO SOUTHWEST MISSOURI WILL CONTINUE TO TRACK SOUTHEAST...MOVING INTO NORTHWEST ARKANSAS DURING THE EARLY MORNING HOURS. THERE MAY BE SOME STRONG TO SEVERE WIND GUSTS ALONG THE LEADING EDGE OF THE THUNDERSTORMS...ESPECIALLY AS IT TRACKS ACROSS NORTHWEST ARKANSAS THIS MORNING. WINDS GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE FARTHER WEST INTO PARTS OF NORTHEAST OKLAHOMA. THIS ACTIVITY WILL LIKELY WEAKEN BY MID MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHEAST OKLAHOMA DURING THE AFTERNOON AS THE COLD FRONT MOVES THROUGH. LOCALLY HEAVY RAINFALL WILL BE A CONCERN EARLY THIS MORNING FOR FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MORE SHOWERS AND THUNDERSTORMS MAY DEVELOP NORTH OF THE FRONT TONIGHT ALTHOUGH THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY AND WEDNESDAY...NO HAZARDS. THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A PERIOD OF BELOW NORMAL TEMPERATURES IS EXPECTED FOR MUCH OF NEXT WEEK...WITH SMALL CHANCES OF SHOWERS AND THUNDERSTORMS RETURNING LATE IN THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 23, 6:01 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
601 AM CDT SUN AUG 23 2015
OKZ056>058-060>063-231145-
NOWATA OK-CRAIG OK-TULSA OK-DELAWARE OK-OTTAWA OK-MAYES OK-ROGERS OK-
601 AM CDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...SOUTHEASTERN NOWATA...
ROGERS...NORTHEASTERN TULSA...MAYES...NORTHWESTERN DELAWARE AND
OTTAWA COUNTIES UNTIL 645 AM CDT...
AT 601 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF EDNA
TO 3 MILES SOUTHWEST OF CHELSEA TO 2 MILES SOUTH OF OWASSO...AND
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHERN TULSA...CLAREMORE...MIAMI...VINITA...PRYOR...OWASSO...PRYOR
CREEK...CATOOSA...GROVE...COLLINSVILLE...VERDIGRIS...COMMERCE...
CHOUTEAU...CHELSEA...INOLA...SALINA...FAIRLAND...AFTON...QUAPAW AND
LANGLEY.
LAT...LON 3699 9470 3650 9484 3608 9539 3613 9560
3616 9562 3616 9572 3624 9600 3649 9561
3700 9539
TIME...MOT...LOC 1101Z 273DEG 36KT 3696 9527 3649 9546 3624 9585Special weather statement, Aug 23, 6:24 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
624 AM CDT SUN AUG 23 2015
ARZ010-011-019-020-029-OKZ068>070-072-074-231215-
WASHINGTON AR-CRAWFORD AR-SEBASTIAN AR-MADISON AR-FRANKLIN AR-
ADAIR OK-MUSKOGEE OK-HASKELL OK-CHEROKEE OK-SEQUOYAH OK-
624 AM CDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...SOUTHERN MADISON...
NORTHWESTERN SEBASTIAN...FRANKLIN...SOUTHERN WASHINGTON...NORTH
CENTRAL HASKELL...EASTERN MUSKOGEE...CHEROKEE...SEQUOYAH AND ADAIR
COUNTIES UNTIL 715 AM CDT...
AT 623 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF UPPER
BUFFALO WILDERNESS AREA TO HULBERT...AND MOVING SOUTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. GUSTY
WINDS WILL LIKELY DEVELOP SEVERAL MINUTES BEFORE ANY RAINFALL
ARRIVES.
LOCATIONS IMPACTED INCLUDE... FORT SMITH...VAN
BUREN...TAHLEQUAH...SALLISAW...STILWELL...OZARK...
CEDARVILLE...MOUNTAINBURG...NATURAL DAM...ALMA...PRAIRIE
GROVE...FORT GIBSON...MULDROW...ROLAND...WEST
FORK...LINCOLN...MULBERRY... WARNER...WESTVILLE AND VIAN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3588 9352 3576 9352 3577 9370 3541 9371
3539 9535 3602 9521 3596 9347
TIME...MOT...LOC 1123Z 352DEG 28KT 3590 9346 3592 9515Special weather statement, Aug 23, 6:43 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
643 AM CDT SUN AUG 23 2015
OKZ060>063-066>071-231230-
ADAIR OK-MUSKOGEE OK-TULSA OK-MCINTOSH OK-CHEROKEE OK-DELAWARE OK-
MAYES OK-ROGERS OK-OKMULGEE OK-WAGONER OK-
643 AM CDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...
SOUTHEASTERN TULSA...SOUTHERN MAYES...WAGONER...NORTHERN MUSKOGEE...
SOUTHWESTERN DELAWARE...CHEROKEE...OKMULGEE...NORTHERN ADAIR AND
NORTHWESTERN MCINTOSH COUNTIES UNTIL 730 AM CDT...
AT 642 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF JAY TO 3
MILES SOUTH OF MOUNDS...AND MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BROKEN ARROW...MUSKOGEE...TAHLEQUAH...OKMULGEE...WAGONER...BIXBY...
COWETA...HENRYETTA...FORT GIBSON...HASKELL...WESTVILLE...MORRIS...
LOCUST GROVE...BEGGS...DEWAR...WEST SILOAM SPRINGS...COLCORD...
KANSAS...OKAY AND HULBERT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3639 9479 3607 9454 3600 9454 3538 9601
3538 9605 3585 9616 3586 9603 3590 9603
TIME...MOT...LOC 1142Z 334DEG 26KT 3634 9479 3583 9605Special weather statement, Aug 23, 7:18 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 AM CDT SUN AUG 23 2015
ARZ019-020-029-OKZ070>074-076-231300-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-MUSKOGEE OK-LE FLORE OK-
PITTSBURG OK-HASKELL OK-MCINTOSH OK-SEQUOYAH OK-
718 AM CDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAWFORD...SEBASTIAN...
SOUTHERN FRANKLIN...NORTHERN LE FLORE...HASKELL...NORTHEASTERN
PITTSBURG...SOUTHEASTERN MUSKOGEE...SEQUOYAH AND NORTHEASTERN
MCINTOSH COUNTIES UNTIL 800 AM CDT...
AT 718 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF HARTMAN TO
3 MILES SOUTH OF KEEFETON...AND MOVING SOUTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...SALLISAW...POTEAU...OZARK...STIGLER...
CHARLESTON...CEDARVILLE...GREENWOOD...ALMA...BARLING...POCOLA...
MULDROW...ROLAND...LAVACA...SPIRO...ARKOMA...MULBERRY...WARNER AND
VIAN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
WEST CENTRAL ARKANSAS.
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3506 9425 3506 9423
3504 9423 3506 9543 3560 9545 3556 9370
TIME...MOT...LOC 1218Z 350DEG 28KT 3550 9362 3554 9536Special weather statement, Aug 23, 7:56 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 AM CDT SUN AUG 23 2015
ARZ019-020-029-OKZ070>076-231345-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-LATIMER OK-MUSKOGEE OK-
LE FLORE OK-PITTSBURG OK-HASKELL OK-MCINTOSH OK-SEQUOYAH OK-
756 AM CDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAWFORD...SEBASTIAN...
SOUTHERN FRANKLIN...NORTHERN LATIMER...NORTHERN LE FLORE...HASKELL...
EAST CENTRAL PITTSBURG...SOUTHEASTERN MUSKOGEE...CENTRAL SEQUOYAH AND
EAST CENTRAL MCINTOSH COUNTIES UNTIL 845 AM CDT...
AT 754 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ENTERPRISE TO 3 MILES
WEST OF GANS TO 4 MILES SOUTH OF RATCLIFF...AND MOVING SOUTH AT 20
MPH.
WINDS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...SALLISAW...POTEAU...OZARK...WILBURTON...
STIGLER...CHARLESTON...GREENWOOD...ALMA...BARLING...POCOLA...
MULDROW...ROLAND...LAVACA...SPIRO...ARKOMA...MULBERRY...WARNER AND
VIAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
FRANKLIN COUNTY.
LAT...LON 3531 9381 3532 9392 3523 9392 3523 9403
3514 9403 3514 9414 3510 9414 3506 9425
3506 9423 3497 9424 3503 9476 3489 9549
3551 9541 3555 9377
TIME...MOT...LOC 1254Z 001DEG 18KT 3521 9538 3540 9475 3524 9389Special weather statement, Aug 23, 8:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 AM CDT SUN AUG 23 2015
ARZ029-OKZ049-075-076-231400-
SEBASTIAN AR-LATIMER OK-PUSHMATAHA OK-LE FLORE OK-
821 AM CDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN...
NORTHEASTERN PUSHMATAHA...LATIMER AND LE FLORE COUNTIES UNTIL 900 AM
CDT...
AT 821 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF ROBBERS
CAVE STATE PARK TO 4 MILES SOUTHEAST OF MANSFIELD...AND MOVING SOUTH
AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
POTEAU...WILBURTON...CLAYTON...HEAVENER...TALIHINA...WISTER...HOWE...
HARTFORD...RED OAK...FANSHAWE...ALBION...HEAVENER RUNESTONE STATE
PARK...HIGGINS...TUSKAHOMA...BIG CEDAR...STANLEY...MUSE...TALIMENA
STATE PARK...ROBBERS CAVE STATE PARK AND YANUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD
MINOR STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3454 9549 3503 9548 3503 9535 3505 9535
3505 9423 3497 9424 3495 9434 3496 9437
3493 9445 3453 9446
TIME...MOT...LOC 1321Z 005DEG 25KT 3502 9545 3500 9419The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 4:03 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa, Washington | 42 min |
| Aug 23, 4:28 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 47 min |
| Aug 23, 4:53 AM CDT | Areal Flood Advisory | TSA | Ottawa | 3 hr |
| Aug 23, 5:02 AM CDT | Special Weather Statement | TSA | Delaware | 43 min |
| Aug 23, 6:01 AM CDT | Special Weather Statement | TSA | Craig, Mayes, Ottawa, Rogers | 44 min |
| Aug 23, 6:24 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 51 min |
| Aug 23, 6:43 AM CDT | Special Weather Statement | TSA | Cherokee, Okmulgee, Wagoner | 47 min |
| Aug 23, 7:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Aug 23, 7:56 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 49 min |
| Aug 23, 8:57 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 48 min |
| Aug 23, 10:07 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 53 min |
| Aug 23, 5:41 AM CDT | Special Weather Statement | TSA | Benton, Carroll, Madison, Washington | 49 min |
Nearby
Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.